Plongements lipschitziens dans un espace pentagonal
Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz") (1979-1980), Exposé no. 3, 12 p.
@article{SAF_1979-1980____A2_0,
     author = {Assouad, Patrice},
     title = {Plongements lipschitziens dans un espace pentagonal},
     journal = {S\'eminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz")},
     note = {talk:3},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1979-1980},
     zbl = {0538.46015},
     mrnumber = {604386},
     language = {fr},
     url = {www.numdam.org/item/SAF_1979-1980____A2_0/}
}
Assouad, P. Plongements lipschitziens dans un espace pentagonal. Séminaire d'Analyse fonctionnelle (dit "Maurey-Schwartz") (1979-1980), Exposé no. 3, 12 p. http://www.numdam.org/item/SAF_1979-1980____A2_0/

[1] I. Aharoni: Positive definite functions and uniform embeddings of Banach spaces into Hilbert spaces, preprint, Juillet 1979.

[2] P. Assouad: Un espace hypermétrique non plongeable dans un espace L1, C. R. Acad. Sc. Paris, 285 (19 Sept. 1977) ser. A, 361-362. | MR 448017 | Zbl 0367.52014

[3] P. Assouad, M. Deza: Isometric embeddings in L1, in hypercubes and related problems (en préparation).

[4] D. Avis: Hamming metrics and facets of the Hamming cone, Technical report SOCS-78.4, Me Gill University, January 1978.

[5] J. Bretagnolle, D. Dacunha-Castelle, J.L. Krivine: Lois stables et espaces Lp, Ann. Inst. H. Poincaré 2 (1966), 231-259. | Numdam | MR 203757 | Zbl 0139.33501

[6] P. Enflo: On the nonexistence of uniform homeomorphisms between Lp-spaces, Ark. f. Mat., 8 (1969), 103-105. | MR 271719 | Zbl 0196.14002

[7] P. Enflo: On a problem of Smirnov, Ark. f. Mat., 8 (1969), 107-109. | MR 415576 | Zbl 0196.14003

[8] F.P. Greenleaf: Invariant means on topological groups, Van Nostrand (1969), New-York. | MR 251549 | Zbl 0174.19001

[9] J.B. Kelly: Metric inequalities and symmetric differences, in Proc. 2nd Symp. on Inequalities, Colorado 1967, Oved Shisha ed., Academic Press (1970), 193-212. | MR 264600 | Zbl 0223.52014

[10] J.L. Krivine: Sous-espaces et cônes convexes dans les espaces LP, Thèse (1967), Paris.

[11] P. Mankiewicz: On the differentiability of Lipschitz mappings in Fréchet spaces, Studia Math., 45 (1973), 15-29. | MR 331055 | Zbl 0219.46006

[12] M. Tylkin (Deza): On Hamming geometry of unitary cubes (Russian), Doklady Akad. Nauk. SSSR, 134 No 5 (1960), 1037-1040.